# SDR SWIA202265705

- Difficulty date: March 22, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCOWL 443AT IS CHAFED ALONG THE EDGE AROUND THE SKIN.    (C CHECK RO 5/23/22)     / PERFORMED REPAIR OF TRANSCOWL 443AT REF. CRJ 900 SRM 51-42-21-001-001-A01 REO# 670-54-21-1207, REV A, DATED 8/27/15 AND REO 690-54-21-417, REV --, DATED 4/5/22. SEE CONTINUATION CARD FOR WORK PERFORMED. SKYWESTTASK CARD 51-900-1002-SKY COMPLIED WITH
